MathSciNet Relay Station
MathSciNet bibliographic data
MR2184055 34G20 (34C27 47A55 47N20)
Boulite, S.; Maniar, L.; N'Guérékata, G. M. Almost automorphic solutions for hyperbolic semilinear evolution equations. Semigroup Forum 71 (2005), no. 2, 231–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement